# SDR IXXA20140910031

- Difficulty date: August 6, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 79,490 hours, 28,061 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 313T3380
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT NR 1 LOWER STRUT FAIRING OTBD AFT UPPER CORNER.  R & R CRACKED ANGLE IAW SRM 51-40-02.
